MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES HYPERTHERMIA PUMP-DISPOSABLE; WARMER, THERMAL, INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES HYPERTHERMIA PUMP-DISPOSABLE; WARMER, THERMAL, INFUSION FLUID
Catalog Number 902-00037
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file #(b)(4) has been logged for this incident for traceability.The disposable set involved in this incident was discarded therefore could not be sent for review.It was reported that mitomycin-c was administered during the procedure which is a chemotherapeutic agent.The hyperthermia pump manual states that,"the hyperthermia pump¿ has not been evaluated for the delivery of chemotherapeutic agents".No patient impact was reported as a result of this incident.The cited disposable set was not available for investigation as it was contaminated.A thorough investigation could not be performed.A retain sample from the same lot was reviewed and no issues were identified.No device malfunction could be verified and the root cause could not be determined.The disposable set was not saved, therefore a thorough investigation of the disposable could not be performed.A sample from the same lot (#20231003) was inspected and no anomalies were identified.All disposable sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.Belmont will continue to monitor these issues moving forward.
 
Event or Problem Description
Belmont received medwatch #mw5154726 on may 30th, 2024 having below event description: during the hipec the heat exchanger disposable set began to leak shortly after the second dose of mitomycin-c was administered.Upon quickly noticing the leak, the hipec was paused and the disposable set that was leaking was exchanged with a new one.It appeared to be leaking from a connection that comes premade / glued from the manufacturer- the red piece of tubing that is connected to the top of the round metal heat exchanger itself.

Brand Name
HYPERTHERMIA PUMP-DISPOSABLE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key19637032
Report Number1219702-2024-00030
Device Sequence Number8673430
Product Code LGZ
UDI-Device Identifier00896128002213
UDI-Public00896128002213
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number902-00037
Device Lot Number20231003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown